Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

155 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

I have had a tingling feeling in my right side of my chest

I am a 22 y/o female I am obese. For about a week, I have had a tingling feeling in my right side of my chest (between my breasts and under my right breast). Today I started to have some tingling in my right arm and hand. I know I am at high risk for a stroke or heart attack, but I am so scared to go to the ER to see what is wrong. Someone please help me... Heart attacks, Strokes Cancer. both run in my family....my grandfather has had plenty them, and my uncle has had 2 strokes. My Grandmother had breast cancer, my grandfather had prostate cancer, and my 2nd uncle died of brain cancer. It doesn t matter which side your heart is one! My grandfather had a stroke and is paralyzed on his right side, my uncle had a stroke and he is paralyzed on his left side!
Fri, 11 Dec 2009
Report Abuse
Question is related to
Diseases and Conditions ,   ,   ,   ,   ,  
Drug/Medication
  User's Response
's  Response
I am so sorry to hear that but I think you should go to the doctors if your not wanting to go to the ER. The tingling sensation is a mild sign of a stroke, the alarming part is when it starts trickling down to other areas of your body. If it was just between your breast, under your breast, then I would advise you to check for lumps but also get a mammogram (my mom had breast cancer). It's a sign of your bloodstream not getting enough oxygen (clogging your airflow in your natural blood flow in your blood arteries). People don't even realize that they are having a stroke (especially when it's mild) but it will get worse if you don't get that checked out. You might also take an aspirin to help thin your blood and really need to focus on getting healthy (in terms of your weight, I'm sure it's hard but you have to have the will to live a healthier life). If you need more advice, just let me know and I will do what I can. Take care of yourself, your life is worth living.
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I ve been having this sharp pain in my chest right on my sternum, just a little bit to the right side. It started this morning and hasn t stopped all day. It s worse when I lay down and exhale, and comes and goes depending on how I m sitting/moving, or when I move my arms around. When I lay on my side it also gets worse. I ve also just started to feel a slight tingling in my left hand and arm. I m only 24 and in good health, not overweight but haven t been very active lately. My heartbeat seems normal, but I m worried that something s wrong.

doctor1 MD

Today I have been having a headache, and there s a pulsating artery the goes from behind my ear through the temple region and above my eye, it feel like it s stretching the skin on the right half of my face. The headache is in that region to the back of my head, also I have been feeling some tingling on the back of my head on the same side.

doctor1 MD

i have been having tingling in my feet, mainly my left on and off for months. the left side of my face started tingling on and off for the past couple months. does this sound more muscle related? I am 35 years old and fairly healthy. diagnosed with hypo thyroidism that is recently stable. the only other symptom is a spasm feeling in my chest on and off. it usually comes a couple times a month and then will last 3-4 days and go away

Recent questions on  Aspirin

doctor1 MD

Hi, I am a 51 year old man, I had a dissected carotid artery on 12/8/2010, a stent was placed in my carotid. Follow up shows that the blood flow is very good. During the episode at the time I had confusion, saw lights in left eye (dissection was on left side) and some headaches, not severe. I have had 2 follow up MRI s and MRA s which show improvement. I was put on keppra as a precaution and have recently been weaned off of it. My question is approximately 4 weeks ago I began having a sort of numbing sensation (warm or cool) on the right side of my face about an inch wide from about my temple across my cheek bone to about my nose, could this be related, and if so how? This sensation is not constant but frequent. I am otherwise in good health, take aspirin and 40mg simivastin a day, 6 1 and 175 lbs.

doctor1 MD

I am a steroid dependant ( Taking HISONE) due to adrenal insufficiency. For the last six months I am on ATT. The Dr. says my TB treatment is a prolonged one and it may go for one and half years. During treatment ( third month) I had liver problems. After taking medication I am OK. Now blood is coming whenever I pass stools. Is this due to TB medication side effects. As and when I have this problem I have asked to take Tab SITCOM FOR 14 days. For the past one months I am having severe legal pain ( Both Bottom foot and calf muscle) Pain in the calf muscle is persisting even when I am resting. I shall be grateful if you could Kindly mail your answers to YYYY@YYYY . I am 54 year old weighing 53. 8 KG and height 5 feet 2 inches.

doctor1 MD

Dear colleaggues, I'm Ingrid Hilman, MD, 58 years. had my stenting on 17 Feb, 3 stents in LAD and RCA.

Since 2 weeks ago, I develop severe headaches, esp during the iningt or when I wake up in the morning and also palpitation (heart rate > 90). I feel weak during palpitation. I do not have hypertension (my BP is between 90-110 and 70-80). I do not have obesity, smoking habits, my lab is pretty good only LDL 100.

Is this because of the herbresser that I take 3 times a day?

Other drug that I take;

- Aspirin 1 x 100 mg

- Plavix 1 x 75 mg

- Lipitor 1 x 10 mg.

Appreciate your inputs on my above complaints. Thank you very much

doctor1 MD

Hi, I am 55 years old Indian. Suffered and survived a heart attack in year 2000. Angiogram was done and about 30 % of LAD was blocked. Doctor advised not to do stenting, only on medications and was advice to take care diet and exercise. Currently on tab enalapril and aspirin. Missed heart beat is worrying me. Pls advice

doctor1 MD

I have strep throat . I started amoxicillin yesterday, but it seems the swelling in my throat is worse. Is this to be expected? How soon should the medication kick in?

doctor1 MD

I have had a pain under my right shoulder blade for about 8 hours. I've taken aspirin and put heat on it no relief

doctor1 MD

6 days ago my lips swelled up and my eyes swelled shut I had prednisone and it took 40mg to get it down. It came back in about 12 hours and took more prednisone and I had hives on my neck , under arms and in the groin. Went to a doctor and he...